Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming off zoloft cvb

Posted by Rach on July 19, 2002, at 13:17:30

In reply to Coming off zoloft, posted by cvb on July 18, 2002, at 14:41:57

> I did have some pretty severe headaches the first week off, but never made the connection ... Now I'm getting ready to go back to work, but I'm wondering if I should just forget about the zoloft since I seem to be fine and hopefully the withdrawal symptoms are dwindling away.

Hi cvb,
As a fellow zoloft user who has been in your position, please please please do not remain off the meds until you discuss it with your doc. I did a very similar thing and had a similar experience. I went cold turkey, had the swoops and headaches and took about a month to make the connection as to why. Then I thought that because I was feeling fine, great even, I would be able to cope without my meds.

As zoloft can take up to four weeks to even start working, in my brain's logic (who knows if its the truth) I think it would take just as long for the effects to wear off. And after that, I found it a very slow and sneaky gradual down hill slide until I was in the biggest depressed hole I had ever been in. All the work from previous was undone, and I had to start all over again dragging my arse up out of that black chasm.

So please just be very careful. You're feeling on top of the world right now, but it may not last, especially if you change something major that you are doing, like returning to work or quitting meds.

All the best,
Rachael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rach thread:5582
URL: http://www.dr-bob.org/babble/20020718/msgs/112906.html